# SDR DALA14006559235

- Difficulty date: January 30, 2014
- Submitted: February 2, 2014
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 34,620 hours, 22,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME WEB, BS 1531, RBL 20 FORWARD SIDE CRACKED.  CUT OUT CRACK.  INSTALLED REPAIR ERA 522695-14, REV O.
